# SDR UPS96821397

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B203501
- Condition: Corrosion
- Location: Bs 640-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2 EXFOLIATED CORROSION ON CABIN SEAT TRACK, AT SEVERAL PLACES FS 640 THROUGH FS 1280 TRACK NR 9.   REPLACED TRACK SECTION PER SRM 53-2-3.
